Bethe ansatz for the open XXZ chain from functional relations at roots of unity

Rafael I. Nepomechie

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

We briefly review Bethe Ansatz solutions of the integrable open spin-1/2 XXZ quantum spin chain derived from functional relations obeyed by the transfer matrix at roots of unity.

Original languageEnglish (US)
Title of host publicationNankai Tracts in Mathematics; Differential Geometry and Physics - Proceedings of the 23rd International Conference of Differential Geometric Methods in Theoretical Physics, DGMTP 2005
PublisherWorld Scientific Publishing Co. Pte Ltd
Pages367-376
Number of pages10
ISBN (Print)9812703772, 9789812703774
DOIs
StatePublished - 2006
Externally publishedYes
Event23rd International Conference on Differential Geometric Methods in Theoretical Physics, DGMTP 2005 - Tianjin, China
Duration: Aug 20 2005Aug 26 2005

Publication series

NameNankai Tracts in Mathematics; Differential Geometry and Physics - Proceedings of the 23rd International Conference of Differential Geometric Methods in Theoretical Physics, DGMTP 2005
Volume10

Other

Other23rd International Conference on Differential Geometric Methods in Theoretical Physics, DGMTP 2005
Country/TerritoryChina
CityTianjin
Period8/20/058/26/05

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Bethe ansatz for the open XXZ chain from functional relations at roots of unity'. Together they form a unique fingerprint.

Cite this